Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A bound on the error in plate theory

Author: R. P. Nordgren
Journal: Quart. Appl. Math. 28 (1971), 587-595
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/280051
MathSciNet review: 280051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. H. Love, A treatise on the mathematical theory of elasticity, 4th ed., Dover, New York, 1944 MR 0010851
  • [2] J. N. Goodier, On the problems of the beam and the plate in the theory of elasticity, Trans. Roy. Soc. Canada (3) 32, 65-88 (1938)
  • [3] E. Reissner, On the derivation of boundary conditions for plate theory, Proc. Roy. Soc. Ser. A 276,178-186 (1963) MR 0158590
  • [4] D. Morgenstern, Herleitung der Plattentheorie aus der dreidimensionalen Elastizitätstheorie, Arch. Rational Mech. Anal. 4, 145-152 (1959) MR 0111252
  • [5] I. Babuška and M. Prager, Reissnerian algorithms in the theory of elasticity, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8, 411-417 (1960)
  • [6] M. Prager and J. L. Synge, Approximations in elasticity based on the concept of function space, Quart. Appl. Math. 5, 241-269 (1947) MR 0025902
  • [7] J. L. Synge, The hypercircle in mathematical physics: a method for the solution of boundary value problems, Cambridge Univ. Press, New York, 1957 MR 0097605
  • [8] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1958 MR 0098966

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/280051
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society